# SDR R61A2023120400674

- Difficulty date: November 11, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N865RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000122
- Aircraft time: 46,337 hours, 28,808 cycles
- System (JASC): 5200 · Doors
- Part: Seal Rest
- Part number: 17087556401
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK, CFIII FR85-87, STR.17L FOUND TO HAVE CORRODED MID SUPPORT SEAL REST. CFIII FR85-87, STR. 17L, CORRODED MID SUPPORT SEAL REST, REMOVAL AND REPLACED IAW EMB 170/175 SRM 51-41-01.
